# SDR MALA020194

- Difficulty date: March 11, 2002
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N420XJ
- Make and model: Saab 340B
- Aircraft serial: 340B420
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torque Sensor
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT 2771 LT TORQUE INDICATOR DROPPED TO ZERO INFLIGHT.  MAINTENANCE COULD NOT DUPLICATE, REPLACED TORQUE SENSOR.
